# SDR ASAA2021082035767

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,279 hours, 10,067 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 254A115013
- Part serial: 2596
- Condition: Faulty
- Location: #1 Engine
- Part time: 15,467 hours, 4,750 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING. MASTER CAUTION OVERHEAD PSEU LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM TASK 32-09 TASK 801 FOUND FAULT CODE 31-52002 MP80017 INIT MIG-2C # 40-0003313. MP80017 REF L/P 60222388 FOR "BP" DEFERRAL. 77899. R&R ENG1 SWITCH PACK ASSEMBLY (M1766) IAW B737-900 AMM TASK 76-11-07-020-802-802-F00, AMM TASK 76-11-09-400-801-F00, OPS CHECK NORMAL, OPENED & CLOSED ALL ASSOCIATED CB'S 78977.
